Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Partly invariant submodules of a torsion module


Authors: R. A. Beaumont and R. S. Pierce
Journal: Trans. Amer. Math. Soc. 91 (1959), 220-230
MSC: Primary 20.00; Secondary 16.00
MathSciNet review: 0107668
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.00, 16.00

Retrieve articles in all journals with MSC: 20.00, 16.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0107668-9
PII: S 0002-9947(1959)0107668-9
Article copyright: © Copyright 1959 American Mathematical Society